# SDR CALA2025100909823

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,208 hours, 24,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT REFLY REQUIRED REFLY REQUIRED FOR L2 DOOR LATCH MOVING ON TAKEOFF LOCKED BY SYSTEM. RE-RIGGING COMPLETED AND TEST HOP READY ACCOMPLISHED AFT ENTRY DOOR (SOFT UNLATCHING) CHECK AND ADJUSTED ALL LATCH ROLLERS WITHIN LIMITS IAW AMM 52-13-00-820-802. ACCOMPLISHED AFT ENTRY DOOR SYSTEM TEST AND FOUND WITHIN LIMITS IAW 52-13-00-700-805. PRESSURIZED AIRCRAFT TO 4 PSI AND CHECKED L2 DOOR HANDLE FOR MOVEMENT AND THERE WAS NO MOVEMENT IAW AMM 05-51-91-790-801.  CHECKED L2 DOOR INDICATION SENSOR PLUNGER AND FUNCTIONS CORRECTLY, FOUND NORMAL IAW AMM 52-71-11-820-801.
